Per citar aquest document: http://ddd.uab.cat/record/36236
Existence et unicité de la solution pour un systeme de deux E.D.P
Ghannam, Lancem

Data: 1989
Resum: We give some results on the existence, uniqueness and regularity of a nonlinear evolution system. This system models the viscoelastic behaviour of unicellular marine alga Acetabularia mediterrania when the calcium concentration varies. We show (with the aid of a fixed-point theorem) that the system admits a unique local solution in time.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 2 (1989) p. 313-327, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33289_08


15 p, 336.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-28, darrera modificació el 2016-06-11



   Favorit i Compartir